# SDR DLM88992831

- Difficulty date: December 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N986DL
- Make and model: Doug MD-88
- Aircraft serial: 53313
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Ruptured
- Location: Hydraulic Sys
- Component: AS15308K025
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

APPROXIMATELY 30 MINUTES BEFORE ARRIVING ATL, THE RIGHT HYD  SYSTEM DECREASED TO 3 QUARTS AND ZERO HYD PRESS FOLLOWED BY APU SHUTDOWN.  RAN THE EMERG PROCEDURES IAW POM.  UPON    GEAR EXTEND THE GEAR WENT DOWN BUT THE GEAR DOORS DID NOT   COME BACK UP.  REPLACED RUPTURED FLEX LINE AT CASE DRAIN FILTER.
